EconPapers    
Economics at your fingertips  
 

Model Estimation in Nonlinear Regression

J Engel and A Kneip

Working Papers from Catholique de Louvain - Institut de statistique

Abstract: Given data from a sample of noisy curves in a nonlinear parametric regression model we consider nonparametric estimation of the model function and the parameters under certain structural assumptions. An algorithm for a consistent estimator is proposed and examples given.

Keywords: STATISTICS; EVALUATION (search for similar items in EconPapers)
JEL-codes: C13 C51 (search for similar items in EconPapers)
Pages: 9 pages
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (7)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:louvis:9510

Access Statistics for this paper

More papers in Working Papers from Catholique de Louvain - Institut de statistique Universite Catholique de Louvain, Institut de Statistique, Voie du Roman Pays, 34 B-1348 Louvain- La-Neuve, Belgique..
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:louvis:9510